Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 27, Issue 1, 1991
Metadata
 

On Multi-valued Analytic Solutions of First Order Non-linear Cauchy Problems
Makoto Kametani
pp. 1–131
Abstract | Full-Text PDF (9304 KB) | Metadata

Finiteness of Numbers of Curves on a Minimal Surface with κ=1
Yoshio Fujimoto
pp. 133–140
Abstract | Full-Text PDF (775 KB) | Metadata

The Structure of the Quasi-invariant Set of a Linear Measure
Yoshiaki Okazaki and Yasuji Takahashi
pp. 141–148
Abstract | Full-Text PDF (903 KB) | Metadata

Stochastic Integration on the Full Fock Space with the Help of a Kernel Calculus
Roland Speicher
pp. 149–184
Abstract | Full-Text PDF (2729 KB) | Metadata